MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 32MM HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 32MM HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-32D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, an ae for bursitis was reported.The subject¿s chief complaint was left hip and thigh pain, as well as tenderness over the greater trochanter (gt) and it band.Treatments have included lortab on (b)(6) 2017, physical therapy on september 18, 2019 and multiple steroid injections in march and april 2017, as well as january and august of 2019.The subject reported ¿no¿ to being satisfied with her study hip replacement at the 5 year visits.The subject commented that her pain has worsened compared to her preoperative state and was very disappointed.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: 127 size 6 secur-fit advanced stem; cat#1601-06127; lot#mmm5ha, primary tritanium hemi cluster hole cup 50mm; cat#502-03-50d; lot#8920mx, 32mm +8 lfit v40 head; cat# 6260-9-332; lot# 49222701, acetabular dome hole plug; cat#2060-0000-1; lot#d35w8l, 6.5 cancellous bone screw 35mm; cat# 2030-6535-1; lot#mnka5a, 6.5 cancellous bone screw 20mm; cat# 2030-6520-1; lot#mnkp62.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG X3 INSERT 32MM HEAD
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14656080
Report Number0002249697-2022-00817
Device Sequence Number14846449
Product Code LPH
UDI-Device Identifier07613327039467
UDI-Public07613327039467
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number623-00-32D
Device Catalogue Number623-00-32D
Device Lot NumberP66T8T
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight66 KG